MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 3MM X 12CM

MEDOS INTERNATIONAL SARL DELTAFILL18 3MM X 12CM
Catalog Number DLF180312
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.This is one of one products involved with the complaint and the associated manufacturer report numbers are 3008114965-2019-01060.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization of the major aortopulmonary collateral arteries (mapca) at the collateral circulation coming from the right internal mammary artery, a 4mm x 12cm galaxy g3 coil (gly120412, l12742) was used, but the green system ready light did not illuminate.Therefore, it was replaced with another galaxy g3 coil.Then, the coil of a 3mm x 12cm deltafill 18 (dlf180312, l13558) prematurely detached inside the sheath introducer.Therefore, this coil was also replaced with another coil.There was no reported patient injury and the procedure was completed.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr follow up submission #1 is to update sections b5, d10, e1, e2, e3, g4, g7, h2, h3 and h6.Section b5: additional information received indicated that the devices were prepped as per the instructions for use.There had been no packaging issues.The coil delivery systems were prepped without any difficulty.Pre-deployment electrical testing was performed with the galaxy g3 4mm x 12cm and the deltafill18 3mm x 12cm.No further information was provided by hospital.Section e1: initial reporter phone: (b)(6).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Product complaint#: (b)4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.[complaint conclusion].As reported by an affiliate, during a coil embolization of the major aortopulmonary collateral arteries (mapca) at the collateral circulation coming from the right internal mammary artery, a 4mm x 12cm galaxy g3 coil (gly120412, l12742) was used, but the green system ready light did not illuminate.Therefore, it was replaced with another galaxy g3 coil.Then, the coil of a 3mm x 12cm deltafill 18 coil (dlf180312, l13558) prematurely detached inside the sheath introducer.Therefore, this coil was also replaced with another coil.There was no reported patient injury and the procedure was completed.Additional information received indicated that the devices were prepped as per the instructions for use.There had been no packaging issues.The coil delivery systems were prepped without any difficulty.Pre-deployment electrical testing was performed with the galaxy g3 4mm x 12cm and the deltafill18 3mm x 12cm.No further information was provided by the hospital.A non-sterile unit deltafill18 3mm x 12cm was received inside of a pouch.The hub, re-sheating tool, v notch, introducer appear in normal condition.Heated resistance is heated with no coil.Dpu is damaged (kinked at 2.5 cm from distal tip).Marker band was found at 47 cm from distal end and it was found within specification.The functional teat was not performed due to the coil was already detached and heated resistance was found heated.The root cause could not be determined.A manufacturing record evaluation was performed for the finished device l13558 number, and no non-conformances related to the reported complaint condition were identified.The customer complaint ¿premature detachment-prior to use¿ could not be confirmed due to the condition observed (coil not attached).The root cause of the reported issue could be related to the use of the device during the procedure, however, this cannot be conclusively determined.The rh showed evidence of being heated, indicating that at some point during the procedure, the detachment button was pressed.The exact timing of when it was pressed cannot be determined.It is possible that circumstances of the procedure and/or device manipulation/interaction may have contributed to the reported failure.Neither the device history record review nor the product analysis suggests that the reported failure could be related to the manufacturing process of the unit.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAFILL18 3MM X 12CM
Common Device Name
DELTAFILL
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8717416
Report Number3008114965-2019-01062
Device Sequence Number2022323
Product Code KRD
UDI-Device Identifier10886704077190
UDI-Public10886704077190
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberDLF180312
Device Lot NumberL13558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Initial Date Received by Manufacturer 05/30/2019
Supplement Date Received by Manufacturer06/17/2019
07/16/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/11/2019
07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH INTRODUCER